Jump to content
CrazyBoards.org

gabriela58blue

Member
  • Content Count

    1
  • Joined

  • Last visited

1 Follower

About gabriela58blue

  • Rank
    Member

Contact Methods

  • Yahoo
    gabriela.obkirchner@yahoo.com

Profile Information

  • Gender
    Woman
  • Location
    Austin, TX
  • Interests
    Reading, animals, movies, getting together with good friends, politics, etc.
  1. Hi everyone, yes, I'm new and my story is a long one - as I suppose is the case with most people here - and I won't tell all of it, not for now anyway. I know I've been mentally ill all my life. Always the odd one out. Past and current issues include anxiety, panic attacks, clinical depression, PTSD, Bipolar 2, alcoholism. Current diagnosis is Bipolar 2, so I'm more on the depressive side of Bipolar. Right now I am going through menopause and that does NOT help with my mental illness ... I'm from Germany, live in the USA since 1991. I'm married and my kids are 20 and 17 years old. I live in Austin, TX and have a lot of animals that help to keep me sane - at least as sane as possible. Here in Austin I'm a member of Dual Recovery Anonymous, for folks with mental illness and addiction issues. It's a good place to be and I met a lot of cool people there. Where can I post questions about medication? I just try it here and you can always tell me to go someplace else with that topic ... I am taking Lamictal for a long time, for the past 3 years or so I'm on 300 mg/daily. Over the last months I became very depressed and cried a lot. My psychiatrist raised my Lamictal by 25 mg, to be taken before bedtime. At my next appointment she told me to take another 25 mg. So I am on 350 mg now, for the last 8 days. I started to feel worse, not better. I'm all over the place. Crying, laughing, hating, loving, anxiety, energy or no energy, I cannot settle on any feeling and my family is driving me nuts. Twice I had that sensation of going crazy, which is so horrible and I haven't had that in a long time. Last night I was out with some friends and I couldn't stand the conversation anymore and excused myself to go outside. The same thing happened a week before, but yesterday was much worse. I started to lose it. I cried, I got nauseous, scared, I couldn't talk coherently, I shouted, I was shaking and altogether I felt like checking myself into a hospital (mental health facility, which is coincidentally right around the corner from the restaurant where we met). My friends came outside to sit with me and I got worse and worse. One of them suggested to call my doctor, which I did. I talked to the doctor on call, which was o.k., because he was really nice. He told me to immediately go back to my initial dose of 300 mg Lamictal and also stop a herbal sleep remedy that I started taking about a week ago. It was Bach Rescue Sleep Liquid Melts. So here's my question: have any of you experienced similar effects after going on a higher dose of Lamictal? Any experience with Bach Rescue Sleep Liquid Melts? Thanks for reading, sorry about the long intro. Gabriela
×
×
  • Create New...